Blood clot and COQ10

1 Posts | Page(s): 1 

Blood clot and COQ10

by Robyn_P_1 on Sun Jul 21, 2002 12:00 AM

Quote | Reply
I had a Port-a-Cath surgically imbedded in my chest for chemo treatments. I developed a blood clot in my neck, which my doctor says is a result of the port-a-cath. I am taking 6 mg of Coumadin and Lovenox shots to reduce the clotting action of my blood. One study said that C0Q10 interferes with Coumadin. I am receiving a chemo regimen (FEC) that can cause heart problems which is why I don't want to stop COQ10 (although I have stopped until the clot goes away.) The nurses say that that the Port-a-Cath is essential because my veins probably would not have stood up to 3 more chemo treatments. I have sent an e-mail to my nutritionist a week ago, but have not heard from him. Does anyone have suggestions? Thank you!
1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.